# SDR REXA2013082701129

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,373 hours, 18,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 626
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A DENT IN THE RT FUSELAGE SKIN AT FS 626 ABOVE S17R.   REPAIRED IAW EA CRJ253-01859A.
